# SDR SWIA2019030545606

- Difficulty date: January 28, 2019
- Submitted: March 5, 2019
- Operation: Air carrier
- Aircraft: N496CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7791
- Aircraft time: 35,132 hours, 33,986 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTS ON THE RT INBOARD FLAP LOWER SURFACE. (C-CHECK) RO: 03/04/2019 REPAIRED DENTS TO RT INBD FLAP LOWER SURFACE IAW REO.
